# SDR FDEA201405211117

- Difficulty date: May 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 35,566 hours, 15,014 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A572424400000
- Condition: Damaged
- Location: Lt Wing
- Part time: 35,566 hours, 15,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RIB 5 FWD LUG BORE OUT OF ROUND REPAIRED LT RIB 5 FWD LUG BORE OUT OF ROUND IAW DWG R57249389 & COMPLIED WITH EA 6-5710-T0308275.
